# SDR ASAA2012092092963

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,642 hours, 38,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229085
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500B HAS A CRACK AT 1.04 WIRE PENETRATION HOLE 900 POS AS VIEWED LOOKING AFT EXTENDING INWARD APROX .1250 LONG.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07, REP 13.
